# SDR ASAA2014062108294

- Difficulty date: June 21, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 13,633 hours, 4,066 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Indication Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FD MAP FLAGS PLUS SINGLE CHANNEL FAILURES OF MACH TRIM & SPEED TRIM DUE TO MULTIPLE ELECTRICAL INTERRUPTIONS FROM GROUND POWER WITH APU GENERATOR INOPERATIVE. COULD NOT REGAIN WHEN BOTH ENGINE GENERATORS BROUGHT ON LINE.  ACFT GROUNDED.  CYCLED POWER TO ACFT, ALL SYSTEMS RETURN TO NORMAL, NO DISCREPANCY NOTED.
